Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Klonopin  (Read 209 times)

0 Members and 1 Guest are viewing this topic.

Offline ARose318

  • Jr. Member
  • **
  • Posts: 51
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Klonopin
« on: December 14, 2013, 09:50:16 AM »
I am currently on 50mgs of Zoloft since October 2012. I was put on the Zoloft because I was 8 weeks pregnant and having horrible horrible depression, major anxiety attacks daily - it was the worst point of my life thus far. I obviously couldn't take any benzo's so I relied on the Zoloft, and I was taking Phenergan to combat the morning sickness. After about a month or so, I was doing much better, and things were stable right up until I gave birth in March. I continued with the Zoloft after I had my daughter and was feeling the best I ever have.

Suddenly, last Saturday I was hit with an anxiety attack out of the blue. No idea where it came from or why but I have not been ok since last Saturday. I am now dealing with daily anxiety attacks, I can barely eat in the morning despite being starving because it makes me feel sick to my stomach. The anxiety seems to really peak in the morning and taper as the day goes on.

I went to my Primary on Tuesday who gave me a script for Xanax (.25mg) and a bunch of blood work. Well, the Xanax helps, but not much. I'm jittery/shaky 90% of the day, I always feel like pacing & I just want to cry because I feel like I'm spiraling back to where I was over a year ago.

I have taken Klonopin in the past and felt it really helped ... I am planning on calling my Primary on Monday and telling her about how I've been feeling and that I need something stronger than the Xanax until I stable myself out.


Thoughts?
I have an appt with my Psychiatrist on Jan 28, so I really just need help until then.
Bookmark and Share

Offline Abraham2007

  • Sr. Member
  • ****
  • Posts: 311
  • Country: us
  • Rec's: 10
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
    • Poke This Member
Re: Klonopin
« Reply #1 on: December 14, 2013, 10:54:37 AM »
Ask your doctor about raising the Zoloft (Setraline) to 75mg.  Antidepressants tend to "poop out" after an extended period of time, such as a year or so, if administered at lower doses.  50mg is the lowest dose recommended for Zoloft, and you stayed there for a over a year. 

Here is a link about this "poop-out" effect called;
tachyphylaxis.

When you raise the Zoloft, you probably will experience more anxiety for a few days, and that is why you should continue taking the Klonopin.  The benzo will help calm you, until your body better adjusts to the medication increase.  You experienced these same feelings last year, when you moved from 25mg to 50mg.  There was a period of transition that temporarily caused you anxiety, but in a few days/weeks, you got better.
Bookmark and Share
Quacks prey on us Anxiety Disorder sufferers as part of the Mental Health community, since we can be desperate for healing.  Don't be victimized, instead be EDUCATED about  QUACKERY!!!!! http://www.quackwatch.com/ 

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
2877 Views
Last post August 12, 2006, 10:41:11 AM
by hydads
0 Replies
760 Views
Last post April 14, 2010, 01:35:38 PM
by agapetyro
3 Replies
1365 Views
Last post June 02, 2011, 12:13:29 PM
by Perfectly_Imperfect
8 Replies
1630 Views
Last post June 17, 2011, 05:24:44 PM
by Irishmanwrites
6 Replies
1056 Views
Last post October 28, 2011, 01:30:39 PM
by understandingsound
9 Replies
1800 Views
Last post December 16, 2011, 01:55:04 AM
by afuser11